# SDR DALA1016310901

- Difficulty date: June 29, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 CARGO TRACK CORRODED STA 693-788 RIGHT SIDE.   REPLACED CARGO TRACK IAW SRM 51-10-3 (DLM88101812).
